# SDR 2012FA0000647

- Difficulty date: September 26, 2012
- Submitted: September 26, 2012
- Operation: General aviation
- Aircraft: N949JB
- Make and model: Cessna 510
- Aircraft serial: 5100218
- Aircraft time: 647 hours, 366 cycles
- Engine: Pwc PW615FA
- Engine time: 647 hours, 366 cycles
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Duct
- Part number: 35C296701
- Part serial: FDA5423492
- Condition: Delaminated
- Location: Engine Bypass
- Part time: 647 hours, 366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BYPASS DUCT WAS FOUND DELAMINATED DURING A SCHEDULED INSPECTION.
